# SDR ASAA2017042220503

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,782 hours, 3,871 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF NR 2 IS INDICATING "FAIL" ON CONTROL HEAD. GROUNDED - YES. ACCOMPLISHED HF NR 2 COMMUNICATION SYSTEM OPERATIONAL TEST, OPS NML REF AMM 23-11-00-710-801. ACCOMPLISHED HF NR 2 COMMUNICATION SYSTEM TEST, OPS NML REF AMM 23-11-00-730-801. NO HISTORY LAST 60 DAYS. GROUND VERIFICATION SUCCESSFUL AND AIRCRAFT RETURN TO SERVICE.
